# SDR AWXA9500138

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: A22994K2882
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0031 - DURING ROUTINE MAINTENANCE CHECK, FOUND THE FORWARD CARGO DOOR HANDLE SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CASTING IAW SRM 51-72-18 AND COMPLIED WITH ADJUSTMENT CHECK PER AMM 52-31-21, PG 408.  NO ADJUSTMENT REQUIRED.  (W)
